# SDR SWIA201231504

- Difficulty date: August 10, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 35,318 hours, 51,129 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVELING OFF AT 7000 FT, RIGHT NP SURGED TO 103 PERCENT THREE TIMES.  (FLT 5469)  REPLACED RIGHT ENGINE PCU IN REFERENCE TO AMM.  P/N:782490-46  S/N OFF: 880836
